MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS TRANSLUMINAL CORONARY ANGIOPLASTY PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS TRANSLUMINAL CORONARY ANGIOPLASTY PERCUTANEOUS
Model Number 7005
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The balloon was tightly folded.There were numerous hypotube kinks.The hypotube was separated 19.5cm from the hub.The separated ends of the hypotube was ovaled indicating the hypotube was kinked prior to separating.
 
Event or Problem Description
Reportable based on device analysis completed on 10jan2020.It was reported that shaft kink occurred.The 93% stenosed, 4x10mm target lesion was located in moderately tortuous and moderately calcified left anterior descending artery.A 4.0mm x 8mm quantum maverick balloon catheter was advanced for dilatation.However, during procedure the balloon delivery shaft was kinked.The procedure was completed with different device.No patient complications were reported and the patient's status was stable.However, returned device analysis revealed shaft detached/separation.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS TRANSLUMINAL CORONARY ANGIOPLASTY PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9643313
Report Number2134265-2020-00686
Device Sequence Number2179641
Product Code LOX
UDI-Device Identifier08714729392606
UDI-Public08714729392606
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model Number7005
Device Catalogue Number7005
Device Lot Number0023547793
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight78